Not sure what's wrong


#1

My bg has been high lately, especially in the last week , going up to 340 at times, etc.
I’m trying to get my doses straightened out and I think slowly improving. But what’s making me worry is, I feel a slight pressure feeling behind my eyes (or at least my right one) and am feeling dizzy. The dizziness is more extreme if I’ve been lying down and then start to sit up. I think I might be fighting a cold too which makes it hard for me to know what’s what, but does anyone else feel pressure behind the eyes and dizziness after having high bg for a few days?


#2

When was the last time you had your eyes dilated and examined by an opthamologist? This is an eye doctor, MD, that is qualified and certified to perform eye surgery.

This could be explained by many things but also could be caused by low blood pressure. It makes itself known with dizziness when standing from a lying down position. Are you on blood pressure meds?


#3

Actually the issue may not be your eyes, but your ears. though you have not described all the classic symptoms, you may have an ear crystal issue. Don’t laugh it is a real thing. What causes me to say this is the dizziness when you go from a laying to a sitting position. The official name for this is BPV and here is a good explanation.

http://www.michiganear.com/bppv-fact-sheet.html

In my case it started out slight and increased. It got to he point where I was almost not functional. It was awful, and has returned just as severe but more sudden than the first time.

Yeah well my crystals have always been a little out of balance.


#4

Thanks, I just got back from the clinic and the doctor said my blood pressure is okay. I normally have low blood pressure and could never get up too fast in the morning. Yes I saw my eye doctor this last May and he said everything looks okay. I’m not used to dizziness so that really throws me off but I’m thinking now it might be a sinus infection. I had one of those many years ago and had no pain but felt dizzy from it. The doctor (at the clinic) gave me some anti-biotics and I’m thinking I should wait until tomorrow to take it, to see if I’m worse or not. I’m kind of hoping this is a bug or sinus infection because that would be much better than the eyes…


#5

That sounds awful! What did you do for it? I went swimming a couple of weeks ago. Could that cause it?


#6

I just read your link and its possible that I have that because I notice a sudden dizzy feeling sometimes if I’m lying down with my head propped up and turn a certain way. The feeling goes away after a minute or two but now I have the same dizziness, just constant. If it doesn’t go away, I’ll make an appointment with my doctor and ask her to check me for all these things. Our bodies are so complicated! Thanks for the link!


#7

dizziness is normal, it a sign of hi sugar levels, lower your bg , all will be well


#8

Thank you :slight_smile:


#9

BPV is corrected using a series of head positioning exercises usually done by a trained PT who specializes in BPV. Once you are taught, it is possible to do the exercise by yourself.


#10

You mention bg’s up to 340. Have you tested (or been tested) for DKA? Cerebral Edema can happen in DKA and among its symptoms are blurry vision and dizziness.